# SDR UIEA9923

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 3425 · Integrated Flight System
- Part: Ins
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

FLT AZ9204 - MXP/JFK - ATB - ALL THREE INS SYSTEMS MALFUNCTIONED.  ALL PREFLIGHT FUNCTIONS WERE NORMAL, INS ALIGNED AND LOADED PROPERLY.  AFTER DEPARTURE FROM MXP, UPDATED NR 1 INS USING LSA (VOR) AND GVA FOR NR 2 INS, UPDATE PROPERLY OBTAINED.  A SECOND UPDATE WAS ATTEMPTED AT LBL (VOR).  ALL THREE (3) INS WARNING LIGHTS APPEARED AT THE SAME TIME AND ALL EXHIBITED THE SAME FAULT CODE.  ATLAS AIR OPERATIONS CONTROL CENTER.  JFK REQUESTED CREW TO RETURN TO MXP, DUMPED FUEL AND RETURNED TO MXP.  INS NAVIGATION UNITS REPLACED.  OPERATIONS CHECKS NORMAL.  NO OTHER ABNORMALITIES OBSERVED.  (M)
